Equilibrium in pure strategies
Doklady Akademii Nauk, Tome 303 (1988) no. 4, pp. 789-793
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_303_4_a3,
author = {V. A. Gurvich},
title = {Equilibrium in pure strategies},
journal = {Doklady Akademii Nauk},
pages = {789--793},
year = {1988},
volume = {303},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_303_4_a3/}
}
V. A. Gurvich. Equilibrium in pure strategies. Doklady Akademii Nauk, Tome 303 (1988) no. 4, pp. 789-793. http://geodesic.mathdoc.fr/item/DAN_1988_303_4_a3/